# SDR UIEA2017082901575

- Difficulty date: August 22, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 24,247 hours, 4,108 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 272V91584
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MLG WS 500 RETRACT ACTUATOR HYD SUPPLY HOSE ANGLE BRACKET ELONGATED.   FABRICATED AND INSTALLED A NEW BRACKET IAW RI-32-32-12023, REV A.
